# SDR HALA2023041200017

- Difficulty date: April 11, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N213HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08237
- Aircraft time: 13,748 hours, 2,861 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MOMENTARY LAV SMOKE ECAM DURING CRUISE. PERFORMED SYS RESET AND INSPECTED IAW AMM 26-17-00. NO FAULTS FOUND, A/C GOOD FOR SERVICE.
